METODE SIMPLEKS DALAM PEMOGRAMAN LINIER

Rusli, Muhammad (2010) METODE SIMPLEKS DALAM PEMOGRAMAN LINIER. JURNAL TEKNOLOGI INFORMASI, 02 (01). ISSN 1979-4983

Full text not available from this repository.
Official URL: http://library.binus.ac.id/Collections/journal_det...
Item Type: Article
Additional Information: 6_Volume 02 / Nomor 01 / January 2010_METODE SIMPLEKS DALAM PEMOGRAMAN LINIER
Subjects: Information Technology
Divisions: ?? journal_45_6_Volume-02-Nomor-01-January-2010 ??
Depositing User: Mr. Super Admin
Date Deposited: 16 Dec 2013 21:46
Last Modified: 17 Dec 2013 04:07
URI: http://eprints2.binus.ac.id/id/eprint/29244

Actions (login required)

View Item View Item